The Cause Is Not Menstruating And Late One Week After Taking Off Injections 3 Months Monthly?

Illustration of The Cause Is Not Menstruating And Late One Week After Taking Off Injections 3 Months Monthly?
Illustration: The Cause Is Not Menstruating And Late One Week After Taking Off Injections 3 Months Monthly? clearblue.com

I want to ask, Before I pk kb inject 3 months once menstruation continues, I let go of the first kb ,, I did not get in touch during the release, after I lost my menstruation normal for 3 monthsAnd the 4th month I did not menstruate already late a week , what is the effect of the KB before, please explain …

1 Answer:

Hello Ega, thank you for the question.

Menstrual disorders are said when the menstrual cycle exceeds the normal range of 21-35 days. Besides menstrual disorders can also be accompanied by changes in the duration of menstruation that is outside the normal range of 2-7 days, or changes in the amount of menstrual blood that comes out. Try to calculate whether your current menstrual cycle has exceeded 35 days. Calculate starting from the first day of the last menstruation.

If your menstrual cycle is now over 35 days, it means your menstrual cycle has been extended. But if it turns out that your menstrual cycle has not exceeded 35 days, then you may still be in a normal cycle. Menstrual disorders are diverse, for example:

disorders of reproductive hormone balance. contraceptive effect. hormonal disorders other than reproductive hormones. the effects of certain drugs consumed in the long term and high doses. psychological stress physical fatigue. chronic disease. eating disorders, for example in anorexic people. weight changes are too drastic, for example obesity or just too thin. disorders of your reproductive organs You can consult this with your obstetrician. The doctor may need to do an ultrasound examination and blood tests in the laboratory. If the doctor discovers hormonal problems, for example, then the doctor may prescribe a hormone drug. Try to improve your diet and rest patterns. Try to exercise regularly 3-5 times a week, for 30 minutes, for example in the form of brisk walking or jogging. If then other symptoms appear to worsen such as lower abdominal pain, contact your doctor immediately.

Hopefully this answer can provide additional information for you. Regards.

: by

Related Question

Explanation For HBsAg Examination?

Explanation For HBsAg Examination?

(1 year ago)

Good morning doctor,...

Causes Itchy And Scaly Skin On The Nose, Hands And Ears?

Causes Itchy And Scaly Skin On The Nose, Hands And Ears?

(1 year ago)

Hello Doctor, My Santi is 32 years old, I have been suffering from itchy skin for almost a month and I have skin like scaly nose, fingers and elbows and knees, ears even when there...

Cavity

Cavity

(1 year ago)

Hello doctor goodnight .. my doc has a problem with my cavities since grade 2 of high school about 8 years ago I had a tooth patch and until now the fillings have disappeared and t...

Leave a Reply

Your email address will not be published. Required fields are marked *